# SDR ASMF201107006

- Difficulty date: July 5, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 24,336 hours, 12,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 110A01113
- Condition: Damaged
- Location: Lt Wing
- Part time: 27,336 hours, 14,148 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, TECH DETECTED A FUEL LEAK IN LEFT WING MAIN TANK ACCESS DOOR NR 532AB; MX TIGHTEN THE SCREWS NOT CORRECTING THE LEAK, SO THEY REMOVED THE ACCESS DOOR FINDING THE RUBBER SEAL AND THE ALUMINUM GASKET DAMAGED.  ACCESS DOOR, RUBBER SEAL AND THE ALUMINUM GASKET WERE REPLACED IAW AMM 28-11-31, TESTED CORRECT.
